JIPAM ]

 

Journal of Inequalities in Pure
and Applied Mathematics

Revised: December 23, 2003 .
 

Editors

R.P. Agarwal
G. Anastassiou
T. Ando
H. Araki
A.G. Babenko
D. Bainov
N.S. Barnett
H. Bor
J. Borwein
P.S. Bullen
P. Cerone
S.H. Cheng
L. Debnath
S.S. Dragomir
N. Elezovic
A.M. Fink
A. Fiorenza
T. Furuta
L. Gajek
H. Gauchman
C. Giordano
F. Hansen
D. Hinton
A. Laforgia
L. Leindler
C.-K. Li
L. Losonczi 
A. Lupas
R. Mathias
T. Mills
G.V. Milovanovic
R.N. Mohapatra
B. Mond
M.Z. Nashed
C.P. Niculescu
I. Olkin
B. Opic
B. Pachpatte
Z. Pales
C.E.M. Pearce
J. Pecaric
L.-E. Persson
L. Pick
I. Pressman
S. Puntanen
F. Qi
A.G. Ramm
T.M. Rassias
A. Rubinov
S. Saitoh
J. Sandor
S.P. Singh
A. Sofo
H.M. Srivastava
K.B. Stolarsky
G.P.H. Styan
L. Toth
R. Verma
F. Zhang

2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.

Copyright/Disclaimer


Up ] Welcome to JIPAM ] Volume 1, Issue 1, 2000 ] Volume 1, Issue 2, 2000 ] Volume 2, Issue 1, 2001 ] Volume 2, Issue 2, 2001 ] Volume 2, Issue 3, 2001 ] Volume 3, Issue 1, 2002 ] Volume 3, Issue 2, 2002 ] Volume 3, Issue 3, 2002 ] Volume 3, Issue 4, 2002 ] Volume 3, Issue 5, 2002 ] Volume 4, Issue 1, 2003 ] Volume 4, Issue 2, 2003 ] Volume 4, Issue 3, 2003 ] Volume 4, Issue 4, 2003 ] Aims and Scope ] Editors of JIPAM ] Instructions to Authors ] Contact Us ] Database ] Managerial Board ] About  PDF  Files ] Feedback ] [ Site Map ] Copyright ]